Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Bayesian Defence of Popperian Science?

Peter Milne
Analysis
Vol. 55, No. 3 (Jul., 1995), pp. 213-215
Published by: Oxford University Press on behalf of The Analysis Committee
DOI: 10.2307/3328583
Stable URL: http://www.jstor.org/stable/3328583
Page Count: 3
  • Download ($15.00)
  • Cite this Item
A Bayesian Defence of Popperian Science?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[213]
    [213]
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215